# SDR SWAA2022021154818

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,176 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; OTBD DEFLECTOR PANEL; CENTER SUPPORT RIB; CURVED SEAL RETAINER IS CRACKED AT FASTENER LOCATION / REMOVED AND REPLACED RT WING OT BD DEFLECTOR PANEL CENTER SUPPORT RIB SEAL RETAINER IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2930 SHT 8 REV:- A TAG A45692
